# SDR AALA970063

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 2565 · Escape Slide
- Part: Slide/Raft
- Part number: ADH4087
- Condition: Unpacked
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 72 - AT THE GATE PRIOR TO DEPARTURE, R1 DOOR EMERGENCY EVACUATION SLIDE/RAFT FELL OUT OF HARD PACK.  PLACARDED R1 DOOR EMERGENCY EVACUATION SLIDE/RAFT AND AIRCRAFT DEPARTED FOR HNL.  SUBSEQUENTLY REPLACED R1 DOOR EMERGENCY EVACUATION SLIDE/RAFT AT HNL/08 AND REMOVED PLACARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
